Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 93, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 31, 2023, 4:37 PM EDT for Palm Beach County, Florida. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2023, 4:37 PM EDT (20:37 UTC)
- Expired
- Jul 31, 2023, 4:57 PM EDT
- In force
- 20 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 135 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1829 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 975 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
210
WUUS52 KMFL 312037
SVRMFL
FLC099-312115-
/O.NEW.KMFL.SV.W.0093.230731T2037Z-230731T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
437 PM EDT Mon Jul 31 2023
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Northwestern Palm Beach County in southeastern Florida...
* Until 515 PM EDT.
* At 437 PM EDT, a severe thunderstorm was located near Fremd
Village-Padgett Island, or near Canal Point, moving northwest at 10
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Pahokee, Canal Point and Fremd Village-Padgett Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2684 8051 2672 8054 2673 8073 2682 8074
2692 8066
TIME...MOT...LOC 2037Z 115DEG 9KT 2680 8058
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hadi2 follow-up statements
514
WWUS52 KMFL 312051
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
451 PM EDT Mon Jul 31 2023
FLC099-312115-
/O.CON.KMFL.SV.W.0093.000000T0000Z-230731T2115Z/
Palm Beach FL-
451 PM EDT Mon Jul 31 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHWESTERN PALM BEACH COUNTY...
At 451 PM EDT, a severe thunderstorm was located over Pahokee, moving
northeast at 10 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pahokee, Canal Point and Fremd Village-Padgett Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2687 8056 2676 8065 2679 8072 2682 8074
2692 8066
TIME...MOT...LOC 2051Z 211DEG 10KT 2684 8065
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hadi348
WWUS52 KMFL 312057
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
457 PM EDT Mon Jul 31 2023
FLC099-312107-
/O.CAN.KMFL.SV.W.0093.000000T0000Z-230731T2115Z/
Palm Beach FL-
457 PM EDT Mon Jul 31 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PALM BEACH COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 2687 8056 2676 8065 2679 8072 2682 8074
2692 8066
TIME...MOT...LOC 2056Z 115DEG 9KT 2685 8067
$$
HadiWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:13 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jul 31, 2:13 PM EDT, 2 hours 24 minutes before
Area Forecast Discussion National Weather Service Miami FL 213 PM EDT Mon Jul 31 2023 ...New LONG TERM... .SHORT TERM... (Rest of today through Tuesday) Issued at 1210 PM EDT Mon Jul 31 2023 Synoptic Overview: A weak synoptic pressure gradient is evident over South Florida this afternoon as a stalled frontal system to our north has temporarily reduced the influence of the maritime High. This will result in a sea breeze driven regime through at least Tuesday, with the Gulf breeze tending to be a bit more dominant, as the weak gradient favors a westerly component. At the mid-lvls the eastern US trough has created a weakness over our area between the Central US ridge and the western Atlantic ridge... creating a synoptically neutral setup (with regards to forcing for ascent). Some low-amplitude shortwave energy may dig down on Tuesday, perhaps tilting the setup to slightly synoptically favorable for ascent. Details: The main forecast concern through Tuesday will be numerous showers and thunderstorms with threats for strong- marginally severe winds, locally heavy rainfall/flooding and frequent lightning. The convective parameter space is fairly typical of mid-summer with very limited shear but fairly robust instability (3000-4000 J/kg of MLCAPE, 900-1200 J/kg of DCAPE). Given the steep low-lvl lapse rates and associated DCAPE, gusty winds would be the main convective hazard with any storms, although small hail can't be ruled out as temps aloft cool slightly (but WB-zero heights remain prohibitively high). There is also some hydro threat, particularly just inland of the east coast, where outflow boundaries from storms developing over the west/interior will likely interact with the somewhat pinned east coast sea breeze. Storm motion to the east may increase somewhat on Tuesday which may help limit the hydro threat (although anytime thunderstorms impact the east coast metro there is at least some low-end hydro threat). We will continue to flirt with heat advisory conditions, and expect highs generally in the mid 90s with peak heat indices 105-110 while overnight lows struggle to get into the 70s over the east coast metro. Do suspect that the apparent criteria (for heat advisories) will be exceeded at some locations on Tuesday, however, don't have enough confidence in the duration or spatial coverage of these conditions to issue an advisory at this time. Regarding climate, (unofficially) July 2023 will be the warmest month on record (in terms of average temperature) for both Naples and Miami. There is a chance it ends up as the warmest July on record for Fort Lauderdale but this will come down to the wire (i.e. be dependent upon today's temperatures). && .LONG TERM... (Tuesday night through next Sunday) Issued at 213 PM EDT Mon Jul 31 2023 The long term period will remain unsettled across South FL, with precip chances slightly above climatological chances each day through this upcoming weekend. The upper level pattern will largely be defined by continued troughiness over the eastern US, and upper level high pressure over the SW US and central Atlantic. Convection will primarily be diurnally driven with the highest PoPs during the afternoon and early evening each day, with a shortwave and surface front approaching central FL late this week, which will further enhance convection on Thursday and Friday this week. Temperatures will remain slightly above normal through the end of the week and into the weekend, with high temps generally in the low to mid 90s, and low temps ranging from the middle 70s around the lake region, to upper 70s and lower 80s across the metro. && .AVIATION... (18Z TAFS) Issued at 1210 PM EDT Mon Jul 31 2023 Temporary category restrictions and gusty and erratic outflow winds in thunderstorms will be possible at the east coast terminals through about 00-01Z, with VFR conditions prevailing thereafter. Winds will generally be sea-breeze driven this afternoon, outside of thunderstorm outflows, with a trend towards light and variable winds overnight. && .MARINE... Issued at 1210 PM EDT Mon Jul 31 2023 Moderate south to southeasterly winds will continue through early this week, apart from the near-shore gulf waters where westerly winds will be possible in the afternoons. Seas in both the Atlantic and the Gulf will generally be 2 feet or less. Scattered thunderstorms will be possible each day over this week, which may result in locally hazardous winds and seas. && .PRELIMINARY POINT TEMPS/POPS... Miami 78 93 79 92 / 40 70 40 60 West Kendall 77 94 77 94 / 30 70 40 70 Opa-Locka 77 93 78 92 / 40 70 40 60 Homestead 77 91 77 91 / 30 60 40 60 Fort Lauderdale 77 91 78 91 / 40 70 50 60 N Ft Lauderdale 77 92 78 92 / 40 80 50 60 Pembroke Pines 77 93 78 92 / 40 70 40 60 West Palm Beach 76 93 77 92 / 40 70 50 60 Boca Raton 77 93 77 93 / 40 70 50 60 Naples 80 93 80 94 / 40 50 40 70 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...Heat Advisory until 4 PM EDT this afternoon for FLZ067-068-168. AM...None. GM...None. && SHORT TERM...Carr LONG TERM....CMF AVIATION...Carr
Hazardous weather outlook, Jul 31, 3:08 PM EDT, 1 hour 29 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 308 PM EDT Mon Jul 31 2023 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 011915- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 308 PM EDT Mon Jul 31 2023 ...A Few Strong/Severe Thunderstorms This Afternoon into Evening... ...Localized Flooding Possible For Metropolitan Areas... This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...This afternoon and tonight. Thunderstorms: Scattered to numerous showers and thunderstorms will develop across the region today. Strong wind gusts, frequent lightning, and localized flooding will be possible within the strongest storms. Excessive Rainfall: Slow moving thunderstorms capable of producing heavy rainfall within short periods of time may allow for localized flooding and ponding of roadways to occur over urbanized locations. Wind: A few severe, damaging wind gusts may occur within the strongest thunderstorms today. Hail: Small (generally sub-severe) hail cannot be ruled out today. Waterspouts: A few waterspouts will be possible over the local waters today in association with showers and thunderstorms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Heat index values in excess of 105 degrees are possible the rest of the week and into the upcoming weekend. Thunderstorms are possible each day through the rest of the week and through the upcoming weekend, with chances peaking during the afternoon and early evening hours each day. Locally heavy rain may lead to instances of street flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami.
In the hours before
Special weather statement, Jul 31, 3:16 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Miami FL
316 PM EDT Mon Jul 31 2023
FLZ066-067-312000-
Hendry FL-Inland Palm Beach County FL-
316 PM EDT Mon Jul 31 2023
...Strong thunderstorms will impact portions of northeastern Hendry
and southwestern Palm Beach Counties through 400 PM EDT...
At 316 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 11 miles north of
Big Cypress Seminole Reservation to near Rotenberger Wildlife Refuge.
Movement was northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Holey Land Wildlife Refuge and Rotenberger Wildlife Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2668 8107 2655 8056 2634 8079 2641 8113
TIME...MOT...LOC 1916Z 238DEG 17KT 2646 8104 2637 8083
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, Jul 31, 3:33 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Miami FL
333 PM EDT Mon Jul 31 2023
FLZ067-068-312000-
Inland Palm Beach County FL-Metro Palm Beach County FL-
333 PM EDT Mon Jul 31 2023
...A strong thunderstorm will impact portions of east central Palm
Beach County through 400 PM EDT...
At 333 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Wellington, moving northwest at 5 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wellington, Royal Palm Beach, Lion Country Safari Park, Loxahatchee
NWR and Loxahatchee Groves.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2669 8018 2651 8018 2650 8044 2682 8043
TIME...MOT...LOC 1933Z 123DEG 6KT 2662 8025
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, Jul 31, 3:50 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Miami FL
350 PM EDT Mon Jul 31 2023
FLZ067-068-071-072-312015-
Inland Broward County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
350 PM EDT Mon Jul 31 2023
...A strong thunderstorm will impact portions of northern Broward
County through 415 PM EDT...
At 350 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Parkland, or over Coral Springs, moving
southwest at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Coral Springs, Tamarac, Margate, Coconut Creek, North Lauderdale,
Parkland, Godfrey Road, Hillsboro Pines, Ramblewood East, Hillsboro
Ranches and Sandalfoot Cove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2633 8040 2633 8018 2621 8023 2619 8040
TIME...MOT...LOC 1950Z 039DEG 8KT 2630 8026
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, Jul 31, 3:59 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Miami FL
359 PM EDT Mon Jul 31 2023
FLZ063-066-312045-
Hendry FL-Glades FL-
359 PM EDT Mon Jul 31 2023
...Strong thunderstorms will impact portions of northeastern Hendry
and south central Glades Counties through 445 PM EDT...
At 359 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Devils Garden
to near Montura to near Lake Harbor. Movement was north at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clewiston, Moore Haven, Montura, Devils Garden, Harlem and Lake
Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2689 8100 2687 8090 2675 8089 2655 8089
2658 8100 2648 8118 2690 8122 2691 8100
TIME...MOT...LOC 1959Z 186DEG 12KT 2658 8111 2669 8104 2664 8087
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, Jul 31, 4:01 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Miami FL
401 PM EDT Mon Jul 31 2023
FLZ066-067-312045-
Hendry FL-Inland Palm Beach County FL-
401 PM EDT Mon Jul 31 2023
...Strong thunderstorms will impact portions of northwestern Palm
Beach County through 445 PM EDT...
At 401 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near South Bay to 6
miles west of Lion Country Safari Park to near North County Airport.
Movement was northwest at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Palm Beach Gardens, Belle Glade, Pahokee, South Bay, Canal Point,
Lake Harbor, Okeelanta, Belle Glade Camp, Lion Country Safari Park,
Fremd Village-Padgett Island, The Acreage and Caloosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2679 8026 2666 8041 2655 8089 2679 8089
2680 8084 2679 8082 2681 8080 2685 8067
2698 8063 2698 8062 2696 8061 2696 8025
TIME...MOT...LOC 2001Z 130DEG 10KT 2664 8077 2671 8046 2687 8030
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, Jul 31, 4:13 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Miami FL
413 PM EDT Mon Jul 31 2023
FLZ073-074-173-174-312045-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
413 PM EDT Mon Jul 31 2023
...A strong thunderstorm will impact portions of central Miami-Dade
County through 445 PM EDT...
At 413 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over The Redland, moving southwest at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Homestead, Homestead Miami Speedway, Homestead General Airport, The
Redland, Kendall, Florida City, Naranja, Princeton, Richmond West,
Country Walk, Leisure City, Zoo Miami, The Hammocks, The Crossings,
Goulds, Homestead Base, Richmond Heights, Inlikita, Three Lakes and
South Miami Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2567 8038 2543 8040 2543 8058 2567 8057
TIME...MOT...LOC 2013Z 024DEG 11KT 2553 8049
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HadiThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 9:24 PM EDT | Special Weather Statement | MFL | Glades | 36 min |
| Jul 30, 10:54 PM EDT | Special Weather Statement | MFL | Glades | 36 min |
| Jul 30, 11:20 PM EDT | Areal Flood Advisory | MFL | Glades | 115 min |
| Jul 31, 4:26 AM EDT | Heat Advisory | MFL | Palm Beach | 11 hr |
| Jul 31, 12:50 PM EDT | Special Weather Statement | MFL | Collier | 40 min |
| Jul 31, 1:29 PM EDT | Special Weather Statement | MFL | Collier | 31 min |
| Jul 31, 1:47 PM EDT | Special Weather Statement | MFL | Collier | 28 min |
| Jul 31, 2:13 PM EDT | Special Weather Statement | MFL | Palm Beach | 32 min |
| Jul 31, 2:42 PM EDT | Special Weather Statement | MFL | Hendry | 33 min |
| Jul 31, 2:44 PM EDT | Special Weather Statement | MFL | Broward | 31 min |
| Jul 31, 2:48 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| Jul 31, 2:50 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 115 min |
| Jul 31, 3:07 PM EDT | Special Weather Statement | MFL | Martin | 38 min |
| Jul 31, 3:16 PM EDT | Special Weather Statement | MFL | Hendry | 44 min |
| Jul 31, 3:33 PM EDT | Special Weather Statement | MFL | Palm Beach | 27 min |
| Jul 31, 3:46 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 119 min |
| Jul 31, 3:50 PM EDT | Special Weather Statement | MFL | Broward | 25 min |
| Jul 31, 3:59 PM EDT | Special Weather Statement | MFL | Hendry | 46 min |
| Jul 31, 4:01 PM EDT | Special Weather Statement | MFL | Palm Beach | 44 min |
| Jul 31, 4:07 PM EDT | Special Marine Warning | MFL | 53 min | |
| Jul 31, 4:13 PM EDT | Special Weather Statement | MFL | Miami-Dade | 32 min |
| Jul 31, 4:56 PM EDT | Special Marine Warning | MFL | 49 min | |
| Jul 31, 5:02 PM EDT | Special Weather Statement | MFL | Broward | 28 min |
| Jul 31, 5:03 PM EDT | Special Weather Statement | MFL | Glades | 27 min |
| Jul 31, 5:13 PM EDT | Special Weather Statement | MFL | Hendry | 32 min |
| Jul 31, 5:29 PM EDT | Special Weather Statement | MFL | Glades | 31 min |
| Jul 31, 5:45 PM EDT | Special Marine Warning | MFL | 45 min | |
| Jul 31, 5:55 PM EDT | Special Weather Statement | MFL | Glades | 35 min |
| Jul 31, 5:56 PM EDT | Special Weather Statement | MFL | Broward | 34 min |
| Jul 31, 6:20 PM EDT | Areal Flood Advisory | MFL | Hendry | 115 min |
| Jul 31, 6:23 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Jul 31, 6:30 PM EDT | Special Weather Statement | MFL | Hendry | 30 min |
| Jul 31, 7:35 PM EDT | Areal Flood Advisory | MFL | Hendry | 53 min |
| Jul 31, 7:59 PM EDT | Special Weather Statement | MFL | Monroe | 46 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.